I have been on Finasteride 1mg for a year and had controlled the hair loss totally. Also had seen some thinning areas getting thicker and almost no side effects,but some months back i visited a skin doctor for some skin rash. Later while leaving I just mentioned that I used finasteride and he then told me i should try Dutasteride 0.5mg, which he claimed to be safer and greater results. But now i have been on it for four months have been losing lots and lots of hair everyday, front hair line which was earlier thicker is thinning rapidly.
i just don’t know what to do? should I go back on finasteride 1mg and again wait for months for it to kick in or wait and complete 6 months of dutasteride?? is dutasteride not suiting me cause of my life style of heavy workout and hi protein diet? I had read somewhere that dutasteride releases high scalp testosterone ….plz advise
This is an unusual complaint, as dutasteride is at least as effective as finasteride. It is possible that if you have genetic hair loss, it is accelerating. I don’t know why your doctor would say dutasteride is safer than finasteride, but I didn’t prescribe either medication to you and I can’t give you dosing advice or a treatment plan. Get to see a specialist to address your issues.